# SDR REXA2012040900496

- Difficulty date: April 9, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N8808H
- Make and model: Cndair CL6002B19
- Aircraft serial: 7808
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Worn
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT BUFFETING INTERMITTENTLY DURING CLIMB AND CRUISE.  NO ABNORMAL ENGINE INDICATIONS OR FLUCTUATIONS.  NOT TURBULENCE RELATED UNABLE TO DETERMINE CAUSE.   REMOVED AND REPLACED BUSHINGS IN ELEVATOR, OP CHECKED GOOD.
